# SDR DALA2016110108085

- Difficulty date: October 21, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 74,804 hours, 9,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY ACROSS FROM R4 DOOR AT FLOOR LEVEL EMERGENCY LIGHT LENS MISSING. INSTALLED LENS.
